# SDR AALA202404115268

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 75,210 hours, 28,960 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 68,775 hours, 27,686 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Part serial: 575219
- Condition: Overtemp
- Location: Nr 2
- Part time: 68,775 hours, 27,686 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN MERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX.  DURING TAKE OFF FROM PHX FLIGHT CREW REPORTED AT ROTATION AN ECAM ENGINE 2 EGT HI. THEN EGT OVERTEMP.  FLIGHT CREW PULLED THRUST TO IDLE BUT DID NOT SHUT DOWN ENGINE AS EGT WENT BACK TO NORMAL TEMPS. THE AIRCRAFT LANDED SAFELY AT PHX AND WAS TOWED TO THE GATE.  (OPEN)
